Alert archive / Colorado / Special Weather Statements in 2023

Special Weather Statement, NWS Pueblo, CO

August 2, 2023Pueblo County, Colorado

NWS Pueblo, CO issued this special weather statement at Aug 2, 2023, 8:11 PM MDT for Pueblo County, Colorado. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2023, 8:11 PM MDT (02:11 UTC)
Expired
Aug 2, 2023, 9:00 PM MDT
In force
49 min
Issued by
NWS Pueblo, CO
Hail
0.25 in
Wind
55

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 13 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 2.2 hours before the alert went out and 368 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2023-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 798 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2023-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
798 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
2314 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

119 
WWUS85 KPUB 030211
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
811 PM MDT Wed Aug 2 2023
 
COZ085-086-030300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
811 PM MDT Wed Aug 2 2023

...Strong thunderstorms will impact portions of south central El Paso
and northeastern Pueblo Counties through 900 PM MDT...

At 811 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Pinon to 10 miles
northeast of Pueblo Airport to near Pueblo Depot. Movement was
northeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Pueblo Depot and Hanover. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 3865 10432 3851 10412 3832 10411 3828 10444
      3839 10444 3850 10458
TIME...MOT...LOC 0211Z 220DEG 13KT 3851 10452 3842 10439 3831 10440 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

$$

PS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 2, 3:03 PM MDT, 5 hours 8 minutes earlier.

Area forecast discussion, Aug 2, 3:03 PM MDT, 5 hours 8 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
303 PM MDT Wed Aug 2 2023

.SHORT TERM...(This evening through Thursday)
Issued at 254 PM MDT Wed Aug 2 2023

Key Messages:

1) Main concern with showers and thunderstorms today will be the
risk for Flash Flooding, especially across the central mountains and
portions of Lake and Chaffee counties

2) Another round of showers and thunderstorms is expected for
Thursday, some of which could be strong to severe.

Currently..

Showers and weak thunderstorms have sparked across the high country,
and are beginning to make their way off the terrain and into the I-
25 corridor as of 3pm. Drier air has begun to make its way into
southwestern Colorado as a wave develops over the Great Basin.
PWATs are still high over the northern half of the forecast area,
especially for our central mountains which are about 140% of
normal through tomorrow morning. Dewpoints are a few degrees lower
than expected on our plains, with most of El Paso county sitting
in the upper 40s and the rest of our eastern plains in the 50s.

Rest of Tonight..

Our first round of showers and thunderstorms is expected to be
rather sparse in coverage, though we will continue to see at least a
marginal risk for severe development across much of our plains. Main
risk for drier areas south of Highway 50 will be damaging winds, as
inverted v soundings prevail across that region. For Teller,
Fremont, Pueblo, and El Paso counties, storms look to push through
between 4pm and 8pm. Main risks will be gusty and erratic outflow
winds, small hail, and torrential rainfall. With high pwats and
favorable lapse rates, we could see some very localized flash
flooding if multiple storms end up training over the same areas.
Better moisture and therefore better CAPE will likely exist later on
this afternoon and this evening. Depending on outflow collisions and
available moisture later on, some storms could see hail up to 1 inch
on our far eastern plains, especially along and north of highway 50
through portions of Kiowa, Bent, and Prowers counties.

A second, more organized wave comes across western Colorado
overnight tonight, bringing another round of potentially heavy
rainfall to our central mountains, to include portions of both Lake
and Chaffee counties. Long skinny CAPE is forecast for this region
overnight, with high pwats and forecast QPF in the range of anywhere
from 0.2 to 0.3. Leadville saw a record amount of rain last night,
which will lead to favorable antecedent conditions for potential
Flash Flooding with any storms that move through tonight. For this
reason, a Flash Flood Watch has been hoisted for all of Lake and
Chaffee counties valid from 4pm this afternoon until 4am tomorrow
morning.

Thursday..

Not much movement expected for the ridge tomorrow, which will
continue to allow for mostly west-southwesterly flow aloft and east-
southeasterly flow at the surface for our plains. Drier air
continues to work its way into the mid-levels, which will
significantly reduce thunderstorm chances over the high country for
tomorrow. Shortwave energy looks to spark showers and thunderstorms
across our mountain adjacent plains tomorrow afternoon, with storms
developing as early as noon across the Raton Mesa. Better chances
for storms come in after 3pm for the rest of the I-25 corridor.
Instability looks only slightly more favorable for tomorrow across
much of our plains, though we could see some better CAPE realized
across the northern and easternmost portions of our forecast area
depending on boundary placement later tomorrow afternoon. Current
thinking is that highest chances for severe will remain to our
northeast where more favorable shear is forecast, but strong to
severe storms will be possible across areas that are generally east
of I-25 and north of Highway 50 as well. Main risks will include
damaging winds, 1 inch hail, and frequent lightning.

.LONG TERM...(Thursday night through Wednesday)
Issued at 254 PM MDT Wed Aug 2 2023

Key Messages:

1) Strong to severe thunderstorms are possible Thursday and
Saturday. Saturday could have very strong thunderstorms if the cap
can be broken over the far eastern plains.

2) Northwesterly flow aloft will add increased shear over the region
from Saturday onward, so thunderstorms that develop during the
period may over-perform as compared to what models suggest.

Thursday night and Friday:

Strong to severe thunderstorms will be possible throughout the
evening on Thursday night over the eastern plains. CAPE values range
between models - on the high end the NAM and NAMNest have more than
3000 J/kg of CAPE over the plains, whereas the GFS and the ECMWF
have around 1500 to 2000 J/kg. The NAM and NAMNest also have around
40 kts of 0-6km bulk shear over the eastern plains, whereas other
models have around 30kts. I believe that the NAM is an outlier and
is resolving a bit too much moisture at the lower levels. Therefore,
severe weather is still possible, but not to the magnitude as the
NAM products. Main risks will be wind gusts from 60 to 70 mph, hail
ranging from 1 to 1.5", and low chance at a tornado.  Thunderstorms
should be out of the region by around midnight.

An increase in ridging aloft and fresh precipitation over the plains
should stabilize the atmosphere on Friday. Analyzing model skewTs,
there is around 1500 J/kg of CAPE over the far eastern plains, but a
hearty layer of CIN exists as well, so there will need to be a
strong enough lifting mechanism to break that cap and I do not think
the shortwave will be enough. So overall, Friday will have generally
dry conditions with the best chance of a storm or two over the
northern portion of our CWA.

Saturday:

A nice boundary of high theta-e values is being resolved over the
eastern plains with cold front passage expected at some point on
Saturday. There is a chance from strong to severe thunderstorms
along that theta-e axis, as the instability will be quite high (2000
J/kg) and shear will be around 50 kts. There is a bit of CIN located
over the plains, however a cold front would be more than enough to
break the cap. If the cap can be broken, I think the hazards would
be supercells with large hail (2+"), strong wind winds (60 to 80
mph), and a tornado possible. If the cold front doesn't break the
cap... clear skies. Ir really is hard to say at this point, but the
atmosphere is expected to be primed for severe thunderstorms on
Saturday. We'll continue monitoring when new data comes in.

Sunday:

A deluge of northerly winds behind a front is expected on Sunday. On
the leading edge of the front higher CAPE values and shear values
are expected over the eastern mountains and the southern I-25
corridor. A strong to severe thunderstorm will be possible during
the evening. Northwesterly flow will be aloft, with a strong jet
associated with it. A saying at NWS Pueblo is "don't trust
northwesterly flow" - we say that because the amount of shear
located over southern Colorado when northwesterly flow is present
increases drastically. So the potential for thunderstorm to
over-perform from what the models are suggesting is very much there.
The frontal surge will force us down in the 80s, however, so good
news if you do not like the hot temperatures

Monday through Wednesday:

Northwesterly flow remains in place throughout the rest of the
period, so thunderstorms that are being resolved do have the
opportunity to become strong to severe.

As a cheeky bonus - notice how I didn't say the word monsoon until
now. The moisture tap will no longer be over southern Colorado.
Perhaps by the following weekend the tap can organize again, but the
PWAT values aloft throughout the week are really reminiscent of
winter time. Strange set-up for the summer!

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 254 PM MDT Wed Aug 2 2023

For KCOS and KPUB.. VFR ceilings and visibilities are expected for
both stations for the next 24 hours. Showers and thunderstorms are
expected within the vicinity of both terminals this afternoon and
this evening, and could move on station as well, especially at KCOS,
any time between now and 02Z this evening. Main risks with today's
storms will be torrential rainfall, flash flooding, hail up to 1
inch, and damaging and erratic wind conditions. Storms move west to
east throughout the evening, with clearing skies expected overnight.
Winds become mostly northerly and northeasterly overnight.

For KALS..VFR ceilings and visibilities are expected for the next 24
hours. Showers and thunderstorms are expected within the vicinity of
station this afternoon, especially along the terrain surrounding the
terminal, though confidence in storms moving on station is low at
this point.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch from 8 PM MDT this evening through late tonight for
COZ058>063.

&&

SHORT TERM...EHR
LONG TERM...SKELLY
AVIATION...EHR
Hazardous weather outlook, Aug 2, 12:06 PM MDT, 8 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1206 PM MDT Wed Aug 2 2023

COZ058>089-093>099-031815-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1206 PM MDT Wed Aug 2 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms will develop across the mountains around
noon and spread across the adjacent valleys and southeast plains
this afternoon and evening.  The main risks with thunderstorms today
will be lightning, locally heavy rainfall, and some small hail.
However, one or two storms could briefly become strong to severe
across the southeast plains between 2 PM and 8 PM. Wind gusts to 60
mph, and some brief hail up to 1 inch in diameter will be possible
with any stronger storms, especially near the Kansas border.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thursday and onwards, scattered rain showers and thunderstorms will
continue, though primarily over the eastern plains. There is
potential for strong to severe storms each day, but uncertainty
remains at this time for primary hazards and areas of greatest
concern.

Critical fire weather conditions will start to become elevated
across areas west of I25 starting this Friday and continuing into
next week as precipitation decreases. The greatest area of concern
at this time is the San Luis Valley, where conditions will be driest
and windiest.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

EHR/SIMCOE

In the hours before

Special weather statement, Aug 2, 6:42 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
642 PM MDT Wed Aug 2 2023

COZ076>083-086-030145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Pikes Peak above 11000 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-Wet Mountains above 10000 Ft CO-
642 PM MDT Wed Aug 2 2023

...Strong thunderstorms will impact portions of eastern Fremont,
southwestern Teller, northeastern Custer and west central Pueblo
Counties through 745 PM MDT...

At 641 PM MDT, Doppler radar was tracking developing strong
thunderstorms along a line extending from near Guffey to Royal Gorge
to 8 miles west of Junkins Burn Scar. Movement was northeast at 20
mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Junkins Burn Scar, Florence, Cripple Creek, Victor, Royal Gorge,
Florissant, Penrose, Canon City, Beulah and Wetmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3876 10505 3803 10488 3805 10529 3840 10535
      3868 10558 3870 10557 3870 10533 3906 10533
TIME...MOT...LOC 0041Z 211DEG 20KT 3869 10549 3847 10531 3815 10526

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

PS
Special weather statement, Aug 2, 7:00 PM MDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
700 PM MDT Wed Aug 2 2023

COZ086-030130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
700 PM MDT Wed Aug 2 2023

...A strong thunderstorm will impact portions of northwestern Pueblo
County through 730 PM MDT...

At 700 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pueblo West, or 10 miles northwest of Pueblo. This storm was nearly
stationary.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pinon and Pueblo West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3838 10457 3835 10470 3850 10481 3851 10463
TIME...MOT...LOC 0100Z 148DEG 2KT 3840 10469

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

PS
Special weather statement, Aug 2, 7:21 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
721 PM MDT Wed Aug 2 2023

COZ081-083-085-086-030145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
721 PM MDT Wed Aug 2 2023

...A cluster of strong thunderstorms will impact portions of
northeastern Fremont, southeastern Teller, southwestern El Paso and
northwestern Pueblo Counties through 745 PM MDT...

At 720 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms near Canon City and Penrose, or 19 miles northwest of
Pueblo, moving north at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Victor, Penrose and Pueblo West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3830 10484 3850 10518 3879 10513 3850 10463
TIME...MOT...LOC 0120Z 185DEG 16KT 3845 10489

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

PS
Local storm report, Aug 2, 7:55 PM MDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
755 PM MDT Wed Aug 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     Tstm Wnd Gst     3 W Fountain            38.68N 104.76W
08/02/2023  M60 MPH          El Paso            CO   AWOS

&&

MG
Local storm report, Aug 2, 8:11 PM MDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
811 PM MDT Wed Aug 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     Tstm Wnd Gst     2 SSE Peterson AFB      38.81N 104.69W
08/02/2023  M62 MPH          El Paso            CO   ASOS

&&

MG
Special weather statement, Aug 2, 8:11 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
811 PM MDT Wed Aug 2 2023

COZ085-086-030300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
811 PM MDT Wed Aug 2 2023

...Strong thunderstorms will impact portions of south central El Paso
and northeastern Pueblo Counties through 900 PM MDT...

At 811 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Pinon to 10 miles
northeast of Pueblo Airport to near Pueblo Depot. Movement was
northeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pueblo Depot and Hanover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3865 10432 3851 10412 3832 10411 3828 10444
      3839 10444 3850 10458
TIME...MOT...LOC 0211Z 220DEG 13KT 3851 10452 3842 10439 3831 10440

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

PS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 6:09 PM MDTSpecial Weather StatementPUBFremont36 min
Aug 2, 6:32 PM MDTSpecial Weather StatementPUBKiowa28 min
Aug 2, 6:38 PM MDTSpecial Weather StatementPUBPueblo37 min
Aug 2, 6:42 PM MDTSpecial Weather StatementPUBTeller63 min
Aug 2, 7:00 PM MDTSpecial Weather StatementPUBPueblo30 min
Aug 2, 7:21 PM MDTSpecial Weather StatementPUBTeller24 min
Aug 2, 7:40 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo35 min
Aug 2, 7:51 PM MDTSevere Thunderstorm WarningPUBEl Paso39 min
Aug 2, 8:25 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, El Paso65 min
Aug 2, 9:01 PM MDTSpecial Weather StatementPUBCrowley59 min
Aug 3, 1:32 AM MDTSpecial Weather StatementPUBProwers43 min
Aug 3, 2:40 PM MDTSpecial Weather StatementPUBLas Animas35 min
Aug 3, 3:12 PM MDTFire Weather WatchPUBAlamosa, Conejos, Costilla, Rio Grande, Saguache24 hr
Aug 3, 3:27 PM MDTSpecial Weather StatementPUBLas Animas33 min
Aug 3, 3:38 PM MDTSpecial Weather StatementPUBTeller37 min
Aug 3, 3:43 PM MDTSpecial Weather StatementPUBPueblo32 min
Aug 3, 3:45 PM MDTSpecial Weather StatementPUBFremont30 min
Aug 3, 3:54 PM MDTSpecial Weather StatementPUBEl Paso36 min
Aug 3, 4:06 PM MDTSevere Thunderstorm WarningPUBEl Paso39 min
Aug 3, 4:11 PM MDTSpecial Weather StatementPUBEl Paso34 min
Aug 3, 4:24 PM MDTSpecial Weather StatementPUBPueblo36 min
Aug 3, 4:27 PM MDTSpecial Weather StatementPUBPueblo33 min
Aug 3, 4:36 PM MDTSevere Thunderstorm WarningPUBFremont, Pueblo39 min
Aug 3, 4:51 PM MDTSpecial Weather StatementPUBEl Paso24 min
Aug 3, 5:00 PM MDTSpecial Weather StatementPUBCrowley30 min
Aug 3, 5:08 PM MDTSpecial Weather StatementPUBPueblo52 min
Aug 3, 5:14 PM MDTFlash Flood WarningPUBPueblo2 hr
Aug 3, 5:14 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBPueblo61 min
Aug 3, 5:16 PM MDTSpecial Weather StatementPUBEl Paso44 min
Aug 3, 5:21 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, El Paso, Pueblo39 min
Aug 3, 5:55 PM MDTSpecial Weather StatementPUBCrowley35 min

Nearby

Special Weather Statements in Colorado, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.